# SDR SWAA2019110138444

- Difficulty date: November 1, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 58,071 hours, 34,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LOWER AREA OUT OF POSITION. / REPOSITIONED SLIDE PER MT.
